Anadin Ultra Liquid Tablets 16 pack

0157444
5 out of 5 stars

Anadin Ultra Liquid Tablets 16 pack

0157444
£3.00
5 out of 5 stars
Gets to work up to 2 x faster than standard ibuprofen tablets. Based on absorption data for a 400mg dose. When pain's stopping you playing with your kids, or getting to work, you need a tablet that can get to work fast. Anadin LiquiFAST is easy to swallow, and gets to work up to 2 x faster than standard ibuprofen# tablets and gives up to 8 hours pain relief. Only take this medicine if you are over 12 years of age. Take 1 to 2 capsules with a drink of water. Repeat every 4 to 6 hours as required. Do not take more than 6 capsules in 24 hours. Do not exceed the stated dose. If symptoms persist for more than 10 days, consult your doctor. Can I take Anadin LiquiFAST 200mg if I am pregnant/breast-feeding? Women should seek advice from their doctor before using any medicines during pregnancy. Do not take Anadin LiquiFAST 200mg if you are in the last 3 months of pregnancy. Avoid it if possible if you are in the first 6 months of pregnancy, trying to become pregnant or are breast-feeding. Can I take Anadin LiquiFAST 200mg if I am asthmatic? You should consult your doctor before taking Anadin LiquiFAST 200mg. Can I take Anadin LiquiFAST 200mg if I am taking medicines prescribed by my doctor? Your pharmacist will be able to advise you of medicines which cannot be taken with Anadin LiquiFAST 200mg, or if there is a chance it may interfere with another medicine. Can I take Anadin LiquiFAST 200mg if I have, or have had a stomach ulcer? You should not take Anadin LiquiFAST 200mg if you suffer from stomach ulcers. You can try Anadin Paracetamol instead. If you require a different painkiller to paracetamol, it is recommended that you seek medical advice form you pharmacist or doctor. Each liquid-filled capsule contains 200mg of ibuprofen. Always read the leaflet Medicinal product. For relief of back and muscle pains. Active ingredients, Ibuprofen Ph Eur 200mg, also contains sorbitol and potassium. Please read enclosed leaflet carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.
£3.00

Product Information

Gets to work up to 2 x faster than standard ibuprofen tablets. Based on absorption data for a 400mg dose. When pain's stopping you playing with your kids, or getting to work, you need a tablet that can get to work fast. Anadin LiquiFAST is easy to swallow, and gets to work up to 2 x faster than standard ibuprofen# tablets and gives up to 8 hours pain relief. Only take this medicine if you are over 12 years of age. Take 1 to 2 capsules with a drink of water. Repeat every 4 to 6 hours as required. Do not take more than 6 capsules in 24 hours. Do not exceed the stated dose. If symptoms persist for more than 10 days, consult your doctor. Can I take Anadin LiquiFAST 200mg if I am pregnant/breast-feeding? Women should seek advice from their doctor before using any medicines during pregnancy. Do not take Anadin LiquiFAST 200mg if you are in the last 3 months of pregnancy. Avoid it if possible if you are in the first 6 months of pregnancy, trying to become pregnant or are breast-feeding. Can I take Anadin LiquiFAST 200mg if I am asthmatic? You should consult your doctor before taking Anadin LiquiFAST 200mg. Can I take Anadin LiquiFAST 200mg if I am taking medicines prescribed by my doctor? Your pharmacist will be able to advise you of medicines which cannot be taken with Anadin LiquiFAST 200mg, or if there is a chance it may interfere with another medicine. Can I take Anadin LiquiFAST 200mg if I have, or have had a stomach ulcer? You should not take Anadin LiquiFAST 200mg if you suffer from stomach ulcers. You can try Anadin Paracetamol instead. If you require a different painkiller to paracetamol, it is recommended that you seek medical advice form you pharmacist or doctor. Each liquid-filled capsule contains 200mg of ibuprofen. Always read the leaflet Medicinal product. For relief of back and muscle pains. Active ingredients, Ibuprofen Ph Eur 200mg, also contains sorbitol and potassium. Please read enclosed leaflet carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.
Brand: Anadin
Type: Ibuprofen
Pack Qty: 16
Assembly: No
Height: 8.5CM
Width: 6.5CM
Age: Adult Only
Depth: 2.0CM
Bar Code: 5000309007729

Free Returns

If something’s not right, you can return the product to us within 28 days of purchase and we will gladly refund or exchange. Unfortunately, we’re unable to provide a refund or exchange without a valid proof of purchase.

View Terms & Conditions »

Inspire Me

wilkolife-logo-1.png Wilko Inspire Me

Welcome to Wilko Life, our exciting blog that’s all about sharing with you the best of what we do. From the latest stories on what’s new and what’s hot.

Visit Wilko Life »

Registered Seller of Medicines

MHRA Logo

Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

Product Information

Gets to work up to 2 x faster than standard ibuprofen tablets. Based on absorption data for a 400mg dose. When pain's stopping you playing with your kids, or getting to work, you need a tablet that can get to work fast. Anadin LiquiFAST is easy to swallow, and gets to work up to 2 x faster than standard ibuprofen# tablets and gives up to 8 hours pain relief. Only take this medicine if you are over 12 years of age. Take 1 to 2 capsules with a drink of water. Repeat every 4 to 6 hours as required. Do not take more than 6 capsules in 24 hours. Do not exceed the stated dose. If symptoms persist for more than 10 days, consult your doctor. Can I take Anadin LiquiFAST 200mg if I am pregnant/breast-feeding? Women should seek advice from their doctor before using any medicines during pregnancy. Do not take Anadin LiquiFAST 200mg if you are in the last 3 months of pregnancy. Avoid it if possible if you are in the first 6 months of pregnancy, trying to become pregnant or are breast-feeding. Can I take Anadin LiquiFAST 200mg if I am asthmatic? You should consult your doctor before taking Anadin LiquiFAST 200mg. Can I take Anadin LiquiFAST 200mg if I am taking medicines prescribed by my doctor? Your pharmacist will be able to advise you of medicines which cannot be taken with Anadin LiquiFAST 200mg, or if there is a chance it may interfere with another medicine. Can I take Anadin LiquiFAST 200mg if I have, or have had a stomach ulcer? You should not take Anadin LiquiFAST 200mg if you suffer from stomach ulcers. You can try Anadin Paracetamol instead. If you require a different painkiller to paracetamol, it is recommended that you seek medical advice form you pharmacist or doctor. Each liquid-filled capsule contains 200mg of ibuprofen. Always read the leaflet Medicinal product. For relief of back and muscle pains. Active ingredients, Ibuprofen Ph Eur 200mg, also contains sorbitol and potassium. Please read enclosed leaflet carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.
Brand: Anadin
Type: Ibuprofen
Pack Qty: 16
Assembly: No
Height: 8.5CM
Width: 6.5CM
Age: Adult Only
Depth: 2.0CM
Bar Code: 5000309007729

You May Also Like

Customer Reviews

Item removed from saved for later